Thanks for all of the replies. I really appreciate your thoughts and advice.
ion for the Cortenema was only for 3 weeks. Since my symptoms got worse while taking them, my Dr didn't renew it. I will ask about
getting a mesalamine enema. Also, I will ask about
Uceris and 6MP.
I started the prednisone on Monday, so today was the third day of taking it. It seems to have decreased the bleeding which is good. I had also not taken Asacol Sunday and Monday. Tuesday, I only had 9 bm over the entire day. I went back to taking Asacol yesterday, and so far today I've already gone 12x. Is this just coincidence, or could Asacol be making my symptoms worse?
Unfortunately, my Dr is away on holidays for the next two weeks
I am seeing a different Dr in the practice on Friday. Will see how that goes. I am also going to a naturopathic Dr tomorrow that my family Dr had recommended (a patient of hers who has UC that didn't respond to any medications, and they were discussing removing her colon, saw this naturopath and the patient is now 3 years in remission)